# SDR SIMA1661

- Difficulty date: June 14, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N304AE
- Make and model: Saab 340B
- Aircraft serial: 340B304
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Contaminated
- Location: Right & Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5146 - DURING CLIMB-OUT AT 3000 FEET, CREW SMELLED SMOKE THROUGH OUT CABIN.  RETURNED AS A PRECAUTIONARY MEASURE, EVEN THOUGH SMELL DISSIPATED, RAN AIRCRAFT.  OPS CHECK COMPLIED WITH.  BLEED SYSTEM, GASPER FANS WINDSHIELD WIPER MOTORS, COM SYSTEM WITH EXTERNAL POWER, ACTIVATED INTERNAL POWER, COCKPIT LIGHTS, RECIRCULATION FANS.  NO FAULT OR ODORS NOTED.  CLEANED EFIS VENT SCREEN.  DETERMINED CAUSE TO BE RESULT OF RESIDUAL COMPRESSOR WASH FLUID IN ENGINE OF FLUID.  REF NRWC 1244288.  (M)
